# SDR AALA20140827001

- Difficulty date: August 26, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 73,456 hours, 25,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 17DEF AFT POSITION MISSING LAMP.  REPLACED LAMP FOR AFT POSITION EMER LIGHT.  OPERATIONS CHECKED NORMAL.
